# SDR SWAA2012111209272

- Difficulty date: October 31, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG WHEEL WELL WEB CRACKED AT BS 251.62, WL 162.1.  REPAIRED WEB PER SRM.
